# SDR ABXA9500283

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Part number: 99193691
- Condition: Corroded
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 90-18-03; SB 57-98, FOUND LEVEL I CORROSION ON LEFT WING LOWER T-CAP HORIZONTAL FLANGE INSIDE BARREL NUT HOLES IN STRINGERS 11, 14, 16, 18, 20 AND 21.  BLENDED IAW DC-9 SB 57-98.
